# SDR AWXA200300267

- Difficulty date: March 13, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 11,371 hours, 4,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE AFT RT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT HAS A LOW BATTERY. MAINTENANCE REMOVED AND REPLACED THE AFT RT EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
